I just got home from the doctor and I am a little annoyed. I went in to tell him to get me off this Effexor, like yesterday and that I think I have UTI. The UTI was easily diagnosed and I was given an antibiotic, no problem. I told him about the issues w/ the Effexor and he said that fine, I could switch. I told him I was starving all the time, dizzy, tired, confused and sedated. He shrugged and said yes those were side effects. Then I said, "I haven't lost a lb. in 6 weeks!" and he said, "Well, I'm surprised you haven't gained. Most woman I put on that drug will gain 20 lbs in that time frame."
Are you kidding me?? He knows I had RNY. I knows I want to lose weight. He knows I've already lost a ton. Why in the heck would he give me a drug that is going to make me gain??? And, not only that, but how can he be so lax about it??? Oh my gosh. I was in shock. 20 lbs?? In 6 weeks?? Holy crap. Yeah, before RNY that totally would've been me. Now I am thanking my lucky stars, that I didn't really gain but just sort of bounced around the same 5ish pounds.
I am equally thankful that I went in and he is taking me off this evil evil drug. Bah!
He now has me on Wellbutrin. I asked him about switching over and about the horrible withdraw symptoms I've read about, but he seems to be not too concerned about that either. I dunno. I really don't trust him now, and I wonder if it will be hell afterall trying to switch over. Guess I'll go see what I can find on Google.
I am so frustrated and feel like I've wasted the last 6 weeks. I know the honeymoon phase of this surgery isn't going to last forever and I'm pissed that I wasted 6 weeks of it!!
I could totally be so much closer to goal by now. Arg.